Notre Dame Journal of Formal Logic

Walter Burleigh's hypothetical syllogistic.

Ivan Boh

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 4, Number 4 (1963), 241-269.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957651

Zentralblatt MATH identifier
0135.24806

Mathematical Reviews number (MathSciNet)
MR0164871

Digital Object Identifier
doi:10.1305/ndjfl/1093957651

Subjects
Primary: 02.12
Secondary: 01.15

Citation

Boh, Ivan. Walter Burleigh's hypothetical syllogistic. Notre Dame Journal of Formal Logic 4 (1963), no. 4, 241--269. doi:10.1305/ndjfl/1093957651. http://projecteuclid.org/euclid.ndjfl/1093957651.


Export citation